arnold beckmann's pages
Proving consistency of equational theories in bounded arithmetic
Author: Arnold Beckmann
Title: Proving consistency of equational theories in bounded arithmetic
Journal: JSL 2002, 67(1): 279-296
We consider equational theories for functions defined via
recursion involving equations between closed terms with natural rules
based on recursive definition of the function symbols.
We show that consistency of such equational theories can be proved in
the weak fragment of arithmetic
In particular this solves an open problem formulated by Takeuti.